I don't know what is going on but I have went from not wanting to eat very much to starving.I take 5 mg of Byetta twice a day am set to go up in a week to 10 twice a day.my blood sugars are great I love byetta.I don't know what the 10 is goign to do but I am goign to try it.I just want this hunger to go away.Any ideas.

Views: 145

Replies to This Discussion

Just thinking aloud: Are you eating 5 small meals a day: 3 larger, 2 smaller? Every 3 hours have something, a snack perhaps might stave off feeling ravenous. Drinking 8 glasses of water a day was also recommended to me. I am on 10mcg of Byetta twice a day. I am not starving, but I do get cravings for certain things, like pizza. Last night I bought 3 big, thin crust slices for dinner. I took my shot. After 2 pieces, I knew I was getting full and maybe should or could have stopped, but that third piece kept calling to me, so I decided: go ahead. Sometimes I think fighting a craving makes it worse. I won't need a pizza-fix for quite a while and it wasn't that damaging. It's hard to analyze what's happening with you, if you were craving some food item, or if you're experiencing the Byetta nausea as hunger signals. I would say just go ahead and eat if you're hungry; just remember to stop when you feel full. Maybe remembering my 3rd slice of pizza will remind you to slow everything down. Be kind to yourself: you're body's adjusting to a new drug. And remember: the perfect is the enemy of the good. We're going to make mistakes on the way to getting it right, All good luck to you, Penny. ---Tony
I have days like that too, but they don't happen very often. I just try to keep things in check and not over do. I have been using Byetta for 1-1/2 years now and mostly don't eat very much or even want to. My tastes have totally changed.
have you noticed that at times the fullness is not always in affect that you can eat more at times when you take the shot than at other times when you've taking the shot. some days i feel full after a few bites and than at other times i feel like i cant get enough. When i first started the shot after 4 days i would sit down to eat and be so full and that would last all day but it doesnt seen to be like that anymore. I have been on byetta for over a month now
Yes. I do have days when I am hungrier than others. That's when I just SLOW DOWN and that helps a lot. Mostly my appetite is very small and even the thought of food makes me full. I have been on 10 mg. for over a year and I've lost over 60 pounds - finally! Just 20 more to go. I find it amazing that I can live on so little food! My doctor said that if you wait a while after your shot before you eat, you will want less. You can give that a try too.
thank you for that advise, i will try it ! also congratulations on doing so well with the weight loss

RSS

Advertisement



REsources

From the Diabetes Hands Foundation blog...

A Snapshot: Diabetes In The United States

An infographic explaining the most recent CDC diabetes figures, released in June 2014.

Will you Stand Hand in Hand in support of the Diabetes Hands Foundation?

  Facing Diabetes Together Will you Stand Hand in Hand in support of  the Diabetes Hands Foundation? When you make a gift to the Diabetes Hands Foundation you help people with diabetes make positive changes in their lives. We believe that no Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)


DHF VOLUNTEERS


Lead Administrator

Bradford (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

Brian (bsc) (has type 2)

Gary (has type 2)

David (dns) (type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service